# SDR 2007UALA02045

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400  S25-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME, STA 1400 BETWEEN STR 25L-27L, FRAME HAS 2 EACH DENTS.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED -J- ANGLE AND NEW PRODUCTION SPLICE REPAIR.
